Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have blurred vision, weight loss, balance problems and weakness in leg. B12 was 276. Related?

Hi i am a 49 year old female that has had blurred vision , balance problems, loss of weight, very giddy to the point of having to stay in bed all day and weakness in my legs for the past 7 months things have gradually got worse, my B12 was 276 in Oct last year and they are repeating this shortly could this be the cause i had a mri scan on my brain in Jan and it was clear from Maria
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
From your signs and symptoms it seems that you are having B12 deficiency anemia giving rise to all your physical and neurological problems.
Your B12 level is much low.
Secondly as you are 49 you might be having menopause or pre-menopause stage.
At this age due to hormonal changes all these symptoms do occur.
Consult your doctor and get examined and start the treatment.
You may attend menopausal clinic and learn how to overcome all these problems.
Ok and bye.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor